# SDR AALA202512015127

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 68,718 hours, 28,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHT AT SEAT 16C IS NOT SECURE AND LOOSE. REMOVE AND REPLACED EMERGENCY EXIT FLOOR PROXIMITY LIGHT HOUSING AT ROW 16 ABC. PER AMM 33-51-11.
